Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Jacksonville, FL

August 2, 2012Clay County, Putnam County, Florida

NWS Jacksonville, FL issued this special weather statement at Aug 2, 2012, 6:28 PM EDT for Clay County, Putnam County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2012, 6:28 PM EDT (22:28 UTC)
Expired
Aug 2, 2012, 7:30 PM EDT
In force
62 min
Issued by
NWS Jacksonville, FL

Counties Clay County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 97 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3176 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

398 
WWUS82 KJAX 022228
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT THU AUG 2 2012

FLZ025-032-033-037-022330-
CLAY-DUVAL-PUTNAM-ST. JOHNS-
628 PM EDT THU AUG 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
PUTNAM...WESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 730 PM EDT...

AT 629 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM FRUIT COVE TO 2
MILES EAST OF JOHNSON...MOVING NORTH AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PICOLATA...PALATKA...
MANNVILLE...JOHNSON...INTERLACHEN...HOLLISTER...GREEN COVE SPRINGS...
CARRAWAY...BOSTWICK AND BAKERSVILLE THROUGH 730 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 2962 8143 2962 8152 2951 8152 2938 8146
      2932 8167 2936 8166 2937 8174 2942 8174
      2943 8177 2948 8177 2949 8184 2952 8184
      2950 8200 3009 8188 3029 8178 3029 8151
      2978 8142
TIME...MOT...LOC 2229Z 178DEG 5KT 3010 8164 2958 8194

$$

ENYEDI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:00 PM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Aug 2, 3:00 PM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT THU AUG 2 2012

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
NUMEROUS THUNDERSTORMS CONTINUE TO DEVELOP ACROSS CENTRAL/SOUTHERN
GEORGIA NEAR A TROUGH OF LOW PRESSURE...WITH SCATTERED ACTIVITY
ACROSS NE FLORIDA. HIGH RESOLUTION MODELS INDICATE THE CONVECTION
TO THE NORTH DIVING SOUTH ACROSS EXTREME NE FL BY EARLY THIS
EVENING BEFORE DISSIPATING BY LATE EVENING. WILL USE NUMEROUS POPS
FOR SE GA INTO NE FL THROUGH EARLY EVENING...WITH SCATTERED FURTHER
SOUTH WITH GULF AND ATLANTIC SEABREEZE INTERACTIONS. ACTIVITY WILL
DISSIPATE BY MIDNIGHT...WITH MAINLY DRY CONDITIONS OVERNIGHT THROUGH
FRIDAY MORNING. ANOTHER ROUND OF CONVECTION WILL OCCUR FRIDAY
AFTERNOON...BUT WITH THE COLD POOL TO THE NORTH WEAKENING A BIT...WILL
KEEP POPS SCATTERED WITH MAINLY SEABREEZE/SMALLER SCALE INTERACTIONS.

SATURDAY...
RIDGE WILL SHIFT NORTH OF THE AREA AND EASTERLY FLOW WILL PUSH
MORNING TO EARLY AFTERNOON SCATTERED SHOWER AND THUNDERSTORM
ACTIVITY ALONG THE EAST COAST TOWARD THE I-75 CORRIDOR IN THE
AFTERNOON. TEMPS WILL RANGE FROM NEAR 90 COAST TO MID TO PERHAPS
UPPER 90S IN THE WESTERN PORTIONS OF THE FORECAST AREA.

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
POTENTIAL FOR WEAK TROPICAL WAVE/INVERTED TROUGH AXIS TO MOVE
NORTH INTO THE ATLANTIC AND NEAR THE FORECAST AREA ON SUNDAY. NAM
AND ECMWF ARE HITTING THIS THE HARDEST. GFS AND CANADIAN GEM NOT
SO MUCH...INDICATING A WEAKER WAVE MOVING MORE WESTERLY ACROSS THE
SOUTHERN FLORIDA PENINSULA. THE TRACK OF THIS WAVE WILL ULTIMATELY
DICTATE THE SENSIBLE WEATHER FORECAST ON SUNDAY. WILL SIDE WITH
THE GFS FOR NOW AND SHOW SCATTERED SHOWERS AND THUNDERSTORMS
MOVING EAST TO WEST ACROSS THE CWA FROM MORNING TO AFTERNOON. IF
THE WAVE TRACKS MORE NORTHERLY...THEN THUNDERSTORM COVERAGE WILL
END UP BEING MORE NUMEROUS ACROSS NORTHEAST FLORIDA ON SUNDAY.

NO CHANGES WERE MADE TO THE FORECAST BEYOND SUNDAY. TEMPERATURES
WILL AVERAGE NEAR NORMAL WITH SCATTERED THUNDERSTORMS EACH
AFTERNOON.

&&

.AVIATION...
THE EXPECTATION IS FOR STRONG TO SEVERE THUNDERSTORMS TO MOVE
SOUTH OUT OF SOUTHERN GEORGIA AND INTO EXTREME NORTHERN FLORIDA
LATE THIS AFTERNOON. HAVE ADDED +TSRA WITH IFR CONDITIONS
ALONG WITH THE POTENTIAL FOR STRONG GUSTY WINDS AT ALL TAFS
EXCEPT GNV WHERE THUNDERSTORM ACTIVITY IS EXPECTED TO BE MORE
ISOLATED.

&&

.MARINE...
S/SW FLOW THROUGH FRIDAY WILL BECOME SE OVER THE WEEKEND AS RIDGING
OVER NE FL MOVES TO THE NORTH. ANY NOCTURNAL SURGES OFFSHORE SHOULD
BE RELATIVELY WEAK...REMAINING 15 KNOTS OR LESS.

RIP CURRENTS: LOW RISK THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  93  72  95 /  50  40  40  40
SSI  78  90  79  88 /  40  20  20  40
JAX  74  94  74  91 /  40  30  30  40
SGJ  75  93  78  89 /  30  30  20  50
GNV  71  93  71  93 /  30  40  30  40
OCF  72  93  72  93 /  30  40  20  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHULER/ALLEN/
Hazardous weather outlook, Aug 2, 2:50 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT THU AUG 2 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-031000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
250 PM EDT THU AUG 2 2012

...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 8 PM FOR
SOUTHEAST GEORGIA...

...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO EARLY
EVENING FOR NORTHEAST FLORIDA...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY
EVENING. ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE...WITH DAMAGING WINDS AND LARGE HAIL THE THREATS. A
SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR SOUTHEAST
GEORGIA.

HEAT INDICES WILL TOP OUT NEAR 100 TO 105 DURING THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING
THROUGH THE WEEKEND AND INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Aug 2, 5:31 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
531 PM EDT THU AUG 2 2012

FLZ025-032-033-022215-
CLAY-DUVAL-ST. JOHNS-
531 PM EDT THU AUG 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
WESTERN ST. JOHNS AND EXTREME SOUTHERN DUVAL COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT...

AT 532 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
SWITZERLAND TO 4 MILES SOUTH OF GREEN COVE SPRINGS...MOVING EAST AT 5
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SWITZERLAND...GREEN COVE SPRINGS...FRUIT COVE AND PICOLATA THROUGH
615 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3015 8153 2993 8148 2990 8169 3008 8172
TIME...MOT...LOC 2132Z 260DEG 3KT 3004 8164 2994 8166

ENYEDI
Special weather statement, Aug 2, 5:40 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
540 PM EDT THU AUG 2 2012

FLZ040-022230-
MARION-
540 PM EDT THU AUG 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 630 PM EDT...

AT 541 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST
OF ORANGE SPRINGS TO 6 MILES SOUTHWEST OF BURBANK...MOVING EAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BURBANK...ORANGE SPRINGS...FORT MCCOY...HOG VALLEY AND LYNNE THROUGH
630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 2918 8206 2944 8207 2944 8206 2947 8206
      2950 8202 2951 8194 2951 8188 2918 8189
TIME...MOT...LOC 2141Z 286DEG 7KT 2945 8202 2920 8204

ENYEDI
Special weather statement, Aug 2, 5:56 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
556 PM EDT THU AUG 2 2012

FLZ032-022245-
CLAY-
556 PM EDT THU AUG 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLAY
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 645 PM EDT...

AT 556 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF ASBURY LAKE...OR 6 MILES SOUTH
OF LAKESIDE...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND ASBURY LAKE THROUGH 645 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3010 8169 2997 8172 3000 8186 3013 8182
TIME...MOT...LOC 2156Z 285DEG 7KT 3003 8176

ENYEDI
Special weather statement, Aug 2, 6:06 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
606 PM EDT THU AUG 2 2012

GAZ153-154-022245-
COASTAL GLYNN-INLAND GLYNN-
606 PM EDT THU AUG 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN GLYNN
AND EXTREME SOUTHERN MCINTOSH COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 645 PM EDT...

AT 607 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER BOYS ESTATE...OR 4 MILES SOUTHWEST OF
DARIEN...MOVING SOUTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND BOYS ESTATE...GLYNN HAVEN AND SEA ISLAND
THROUGH 645 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
      3132 8155 3136 8152 3134 8144 3128 8139
      3128 8133 3129 8128 3127 8125 3125 8125
TIME...MOT...LOC 2207Z 314DEG 15KT 3131 8146

ENYEDI
Special weather statement, Aug 2, 6:11 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT THU AUG 2 2012

FLZ025-032-033-022300-
CLAY-DUVAL-ST. JOHNS-
611 PM EDT THU AUG 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CLAY...NORTHWESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT...

AT 611 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER SWITZERLAND...OR 3 MILES SOUTH OF FRUIT
COVE...MOVING NORTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND SWITZERLAND...FRUIT COVE...MANDARIN...ORANGE PARK
AND BELLAIR THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3022 8160 3002 8156 2999 8168 3019 8176
TIME...MOT...LOC 2211Z 165DEG 7KT 3007 8163

ENYEDI
Special weather statement, Aug 2, 6:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT THU AUG 2 2012

FLZ025-032-033-037-022330-
CLAY-DUVAL-PUTNAM-ST. JOHNS-
628 PM EDT THU AUG 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
PUTNAM...WESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 730 PM EDT...

AT 629 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM FRUIT COVE TO 2
MILES EAST OF JOHNSON...MOVING NORTH AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PICOLATA...PALATKA...
MANNVILLE...JOHNSON...INTERLACHEN...HOLLISTER...GREEN COVE SPRINGS...
CARRAWAY...BOSTWICK AND BAKERSVILLE THROUGH 730 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 2962 8143 2962 8152 2951 8152 2938 8146
      2932 8167 2936 8166 2937 8174 2942 8174
      2943 8177 2948 8177 2949 8184 2952 8184
      2950 8200 3009 8188 3029 8178 3029 8151
      2978 8142
TIME...MOT...LOC 2229Z 178DEG 5KT 3010 8164 2958 8194

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 4:35 PM EDTSpecial Weather StatementJAXNassau25 min
Aug 2, 4:39 PM EDTSpecial Marine WarningJAX96 min
Aug 2, 4:53 PM EDTSpecial Weather StatementJAXNassau37 min
Aug 2, 5:13 PM EDTSpecial Weather StatementJAXMarion32 min
Aug 2, 5:19 PM EDTSpecial Weather StatementJAXNassau26 min
Aug 2, 5:31 PM EDTSpecial Weather StatementJAXSaint Johns44 min
Aug 2, 5:33 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns42 min
Aug 2, 5:40 PM EDTSpecial Weather StatementJAXMarion50 min
Aug 2, 5:44 PM EDTSpecial Marine WarningJAX61 min
Aug 2, 5:56 PM EDTSpecial Weather StatementJAXClay49 min
Aug 2, 6:11 PM EDTSpecial Weather StatementJAXClay49 min
Aug 2, 7:32 PM EDTSpecial Weather StatementJAXClay, Flagler, Putnam, Saint Johns58 min
Aug 2, 7:47 PM EDTSpecial Weather StatementJAXClay43 min
Aug 2, 2:39 PM EDTSpecial Weather StatementJAXAppling51 min
Aug 2, 3:02 PM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis43 min
Aug 2, 3:33 PM EDTSpecial Weather StatementJAXAppling42 min
Aug 2, 3:53 PM EDTSpecial Weather StatementJAXCoffee, Jeff Davis37 min
Aug 2, 4:30 PM EDTSpecial Weather StatementJAXWayne45 min
Aug 2, 4:48 PM EDTSpecial Weather StatementJAXEchols42 min
Aug 2, 4:57 PM EDTSpecial Weather StatementJAXWayne63 min
Aug 2, 5:30 PM EDTSevere Thunderstorm WarningJAXGlynn, Wayne33 min
Aug 2, 6:06 PM EDTSpecial Weather StatementJAXGlynn39 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.